# SDR SA06032

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Divider
- Part number: 4501259A
- Part serial: 99038
- Condition: Faulty
- Location: Apu
- Part time: 16,213 hours, 7,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 25, BDA-PHL, APU AUTO SHUTDOWN TWICE AT FL380 AND FL320.  MAINTENANCE FOUND EXCITER AND OIL PRESSURE FAULTS ON TEST PAGE OF MCDU.  REMOVED AND REPLACED APU EXCITER, OIL PRESSURE SWITCH AND FLOW DIVIDER.  APU FAULTS REMOVED, OPS AND LEAK CHECKS ARE GOOD.
